# SDR FDEA202106071453

- Difficulty date: June 7, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Main Deck
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN AREA GOT A GOUGE AT FR 59,-Y450   PERFORM CUT OUT DAMAGE TRACK ( LENGTH 30.6") & REINFORCED REPAIR PART AND SPLICE   U-  SECTION WORK INSTUCTION I.A.W A300-600 SRM SUPPLEMENT 53-10-16-201, PARA 5 FG 202,   P. 209-214
